Taiwanese Journal of Mathematics

ON NEW SYSTEMS OF GENERALIZED NONLINEAR MIXED QUASIVARIATIONAL INEQUALITIES WITH TWO-VARIABLE OPERATORS

Jong Kyu Kim and Kyung Soo Kim

Full-text: Open access

Abstract

The purpose of this paper is to study the existence of solution and approximation solvability for a new system of generalized nonlinear mixed quasivariational inequalities with two-variable operators in Hilbert spaces. We prove the convergence of iterative sequences generated by the algorithm for the system of generalized nonlinear mixed quasivariational inequality problems. The main results of this paper are generalizations, improvements and unifications of recent results in Chang et al. ([2], [3]), Kim-Kim [4], Kim-Kim [5], Nie et al. [9], Noor ([10]-[16]), Verma ([18]-[22]) and others ([6]-[8]).

Article information

Source
Taiwanese J. Math., Volume 11, Number 3 (2007), 867-881.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500404762

Digital Object Identifier
doi:10.11650/twjm/1500404762

Mathematical Reviews number (MathSciNet)
MR2340168

Zentralblatt MATH identifier
1139.49012

Subjects
Primary: 49J40: Variational methods including variational inequalities [See also 47J20]

Keywords
system of generalized nonlinear mixed quasivariational inequality $g$-$k$-strongly monotone $g$-$s$-Lipschitz continuous algorithm fixed point

Citation

Kim, Jong Kyu; Kim, Kyung Soo. ON NEW SYSTEMS OF GENERALIZED NONLINEAR MIXED QUASIVARIATIONAL INEQUALITIES WITH TWO-VARIABLE OPERATORS. Taiwanese J. Math. 11 (2007), no. 3, 867--881. doi:10.11650/twjm/1500404762. https://projecteuclid.org/euclid.twjm/1500404762


Export citation